MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US AML 12.0 MMA 6.3 5/8 STD 12/14; HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US AML 12.0 MMA 6.3 5/8 STD 12/14; HIP FEMORAL STEM
Catalog Number 155703000
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abscess (1690); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Distress (2329); Injury (2348)
Date of Event 04/01/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Alleges device failed causing injuries, infection post-revision and bone damage.After the review of medical records for mdr reportability, it was reported that the patient was revised to address infection.Revision notes reported a lot of pus, greater trochanter was very soft and cracked, and cracked femoral shaft.Clinical notes reported psoas abscess, pain, distress and ambulation difficulties.Laboratory result shows metal ion levels above 7ppb.Doi: (b)(6) 2004; dor: (b)(6) 2011; left hip.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
AML 12.0 MMA 6.3 5/8 STD 12/14
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key7163422
Report Number1818910-2018-50137
Device Sequence Number13947865
Product Code LPH
UDI-Device Identifier10603295059240
UDI-Public10603295059240
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K953694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2006
Device Catalogue Number155703000
Device Lot NumberV79GF1006
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/05/2017
Supplement Date Received by Manufacturer08/01/2018
12/09/2019
Initial Report FDA Received Date01/04/2018
Supplement Report FDA Received Date08/27/2018
01/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight77